# SDR SWAA2022061309119

- Difficulty date: May 18, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 20,154 hours, 9,318 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING O/B AFT FLAP LOWER SURFACE I/B CORNER HAS AREA OF DELAM / [01] BOND TEST IAW B737 NDT PART 4; 51-00-05. DISBONDED AREA MARKED IN BLACK. TOOL#40082; DUE 11OCT22;[02] EVALUATED AND FOUND DELAMANATION AS MARKED. FOUND TO BE REPAIRABLE IAW SRM 57-53-01-2R-14 AND SRM 51-70-10-2R-0 REPAIR GENERAL.   REMOVED DAMAGE IAW SRM 51-70-10-2R-0 REPAIR GENERAL PARA 7. NO DAMAGE TO CORE.  MADE REPAIR PARTS IAW SRM 51-70-10-2R-0 REPAIR GENERAL PARA 8. 7075-T6-020PAA (A54056);[03] REQUESTING OK TO APPLY ADHESIVE PRIMER;[04] VERIFIED STEP 2;[05] OK GIVEN TO APPLY ADHESIVE PRIMER;[06] VERIFIED PRIMER THICKNESS IAW SRM 51-7-10-2R-0. FOUND TO BE IN LIMITS. TOOL#21860; DUE 22SEP22;[07] OUT OF SEQUENCE: APPLIED ADHESIVE PRIMER AND BOE-GEL IAW SRM 51-70-10-2R-0 REPAIR GENERAL PARA 14 AND 15. BOE-GEL (A121485); ADHESIVE PRIMER (J89501).  REQUESTING OK TO BOND;[08] OK TO BOND;[09] BONDED REPAIR IAW SRM 51-70-10-2R-0 REPAIR GENERAL PARA 20-21. ADHESIVE FILM (A68274). TAP TEST GOOD.REQUESTING OK TO SEAL AND APPLY DECORATIVE FINISH;[10] VERIFIED ITEM 9; OK TO SEAL AND PAINT;[11] SEALED AND APPLIED DECORATIVE FINISH IAW SRM 51-70-1-2R-0 REPAIR GENERAL PARA 22. SEALANT (A105275); PAINT (A124280).;[12] REPAIRED R/H WING O/B AFT FLAP LWR SURFACE I/B CORNER IAW SRM 51-70-10-2R-0 REPAIR GENERAL AND AMM 51-21-99-300-801.;[13] VERIFIED STEPS 11 & 12;[14] JOB COMPLETE; AUDIT C/W
